# SDR ASOA201200437

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 30,508 hours, 27,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT HOUSING BROKEN AT FLOOD LIGHT 1, FS 405.00.  R & R EMERGENCY LIGHT ASSY WITH NEW LIGHT ASSY IAW AMM 33-51-16-000-801 & 33-51-16-400-801.
